×

Found 2,665 Documents (Results 1–100)

100
MathJax

On a Riemannian manifold with two orthogonal distributions. (English) Zbl 07491569

Walczak, Szymon (ed.), Proceedings of the contemporary mathematics in Kielce 2020, Kielce, Poland, February 24–27, 2021. Warsaw: De Gruyter/Sciendo. 251-258 (2021).
MSC:  53C15 57R25
PDF BibTeX XML Cite
Full Text: DOI

An integral formula for a Riemannian manifold with \(k > 2\) singular distributions. (English) Zbl 1485.53029

Mladenov, Ivaïlo M. (ed.) et al., Proceedings of the 22nd international conference on geometry, integrability and quantization, Varna, Bulgaria, June 8–13, 2020. Sofia: Bulgarian Academy of Sciences, Institute of Biophysics and Biomedical Engineering. Geom. Integrability Quantization 22, 253-262 (2021).
MSC:  53C12 53C20 57R25
PDF BibTeX XML Cite
Full Text: DOI

Geometric nonlinear problems and GIT stability through moment maps. (English) Zbl 1470.53067

Giga, Yoshikazu (ed.) et al., The role of metrics in the theory of partial differential equations. Proceedings of the 11th Mathematical Society of Japan, Seasonal Institute (MSJ-SI), Nagoya University, Japan, July 2–13 2018. Tokyo: Mathematical Society of Japan. Adv. Stud. Pure Math. 85, 105-114 (2021).
PDF BibTeX XML Cite
Full Text: DOI

Filter Results by …

Document Type

Reviewing State

all top 5

Author

all top 5

Serial

all top 5

Year of Publication

all top 3

Classification

Biographic Reference